Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kathy5432

Depression & Spiro

Ok, I have been on Spiro for a little over 6 weeks. Started out with 25mg 2x day now i'm 50mg 2x a day + 100mg of doxy (and still no improvement in skin!!!!!) and I have been really weepy and just depressed, which I do have bouts of depression, thats why I was denied accutane but I want to start taking meds for my depression but can you with this meds? I'm trying to hang in there but has anyone else felt like this? It seems that when I 1st started I felt down, then got ok then upped my dose, back through it again, now getting a little better but acciedently took a double dose of meds 2 nights agao because I forgot that already took it and was so crampy that night then all day yesterday I couldn't stop crying!!!!!!!!

Please let me know if I'm just crazy or has anyone else felt like this

:cry:

Share this post


Link to post
Share on other sites

Cheer up! You are on the road to clear skin, it's just going to take time and patience. After 6 weeks, don't be surprised if you see absolutely no change in your skin. It might take up to 6 months. Taking Doxy is a great idea though to help get you through the waiting period. I would recommend buying one of those daily day-of-the-week pill organizers and place your daily doses of spiro and doxy in them (and any other pills you take), so that you won't forget whether or not you took your dose for the day. Good luck, hang in there!

Share this post


Link to post
Share on other sites

yes I'm on Spiro and Doxy too. Spiro 25 mg for a month so far and now taking 100 mg of doxy also for a month. (no results either, so you are not the only one)

Sometimes I get depressed because my skin is the same and not getting better and I start to cry too. But I'm not like that all the time - somedays it just gets to me at night when putting my regimen on.

You should talk about depression medication w/ your doctor if it really bothers you. That's the best thing to do.

Share this post


Link to post
Share on other sites

I think it's normal not to see improvement at 6 weeks, unless you are super lucky. At six weeks my skin was just dreadful, worse than before.

Share this post


Link to post
Share on other sites
Ok, I have been on Spiro for a little over 6 weeks. Started out with 25mg 2x day now i'm 50mg 2x a day + 100mg of doxy (and still no improvement in skin!!!!!) and I have been really weepy and just depressed, which I do have bouts of depression, thats why I was denied accutane but I want to start taking meds for my depression but can you with this meds? I'm trying to hang in there but has anyone else felt like this? It seems that when I 1st started I felt down, then got ok then upped my dose, back through it again, now getting a little better but acciedently took a double dose of meds 2 nights agao because I forgot that already took it and was so crampy that night then all day yesterday I couldn't stop crying!!!!!!!!

Please let me know if I'm just crazy or has anyone else felt like this

:cry:

Any hormonal treatment can cause/exacerbate depression. I had that problem with Desogen earlier this year. I started to feel miserable and weepy about 2 days after I started to take it. After 5 weeks, it was affecting me so much that it was destroying my friendships and preventing me from leaving the house. I quit and felt much better about a month later (in the interim a close friend passed away suddenly, so it took longer than it would have otherwise). I know people say to stick with it and it might get better, but for me it was just not worth it. My skin was horrible for a few months afterward but I was able to get through it because I didn't have hormones artificially depressing me.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×